MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR CONCERTO DETACHABLE COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR CONCERTO DETACHABLE COIL SYSTEM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-5-20-HELIX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of duodenal ulcer with acute gi bleed and hemorrhagic shock.Procedure: mesenteric arteriogram with embolization performed.Physician unable to deploy the coil correctly.New one used without further problems.No known harm to patient from this event.Manufacturer response for device, vascular, for promoting embolization, concerto detachable coil system (per site reporter), will obtain.

Brand Name
CONCERTO DETACHABLE COIL SYSTEM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR
5290 california avenue
irvine CA 92617
MDR Report Key19700602
Report Number19700602
Device Sequence Number20747139
Product Code KRD
UDI-Device Identifier00847536044944
UDI-Public(01)00847536044944(17)260104(10)225707557
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/11/2024
Report Date (Section F) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-5-20-HELIX
Device Lot Number225707557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA06/11/2024